# SDR CALA2024031100671

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021400
- Condition: Corroded
- Location: Frms 53-60 S43l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FR 56-57 STR 43 L/H HAS CORROSION PER HAECO NR 22822/929822.  RMVD AND RPLD STRINGER SEGMENT 43 L/H FR53 TO FR60 P/N 534704202 0800 IAW A320 SRM 51-42-11/001 RESTORED PROTECTIVE STRUCTURE COA TING IAW A320 SRM 51-23-11/001
